Some Pain Relievers may be Linked to Hearing Loss

December 26, 2016

somepainrelieversmaybelinkedtohearingloss

 

Got a headache? Most people just reach for a pain reliever without thinking twice. However, according to a recent study, long-term use of pain relievers may increase the risk for hearing loss. Researchers found that regular use (two or more days per week) of ibuprofen and acetaminophen was associated with a higher risk of hearing loss.

 

To learn more about their findings visit https://academic.oup.com/aje/article/doi/10.1093/aje/kww154/2661733/Duration-of-Analgesic-Use-and-Risk-of-Hearing-Loss

 

While managing pain is important, this study sheds light on why we shouldn’t overdo it. Next time you find yourself reaching for that pill bottle, ask yourself, do I really need this?

 

CaptionCall is an ambassador for hearing health and an advocate for people with hearing loss.  CaptionCall encourages people everywhere to actively manage their hearing health through regular hearing evaluations, and to seek early treatment when hearing loss is identified.  CaptionCall is committed to helping people with hearing loss stay socially engaged for a longer, happier, healthier life.

 

Written By John Apgar, Marketing Coordinator

Please follow and like us:
Facebook
Tweet It!
Pinterest
Follow by Email

1 Comment on “Some Pain Relievers may be Linked to Hearing Loss

  1. my captioncall has helped me a lot.
    I thank captioncall for the service. it helps me a lot.
    another thing I like about it is, when some one is giving me a phone
    number or address, I don’t have to worrie about getting a pen
    and writing it down, I can just look it up after the phone call, on my cap
    phone screen. that is one nice thing to have.

    thank you!

Leave a Reply

Your email address will not be published. Required fields are marked *

*